You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Locally Finite Self-Interchange Graphs
Benjamin L. Schwartz and Lowell W. Beineke
Proceedings of the American Mathematical Society
Vol. 27, No. 1 (Jan., 1971), pp. 8-12
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2037249
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Graphs isomorphic to their interchanges are studied. Using prior results of more special cases, plus one new concept, it is possible to characterize all locally finite self-interchange graphs, finite and infinite, connected and disconnected, with loops and parallel edges admitted. All solutions are shown to be component-unions of graphs from six easily described classes.
Proceedings of the American Mathematical Society © 1971 American Mathematical Society